# SDR MASA200700003

- Difficulty date: January 1, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 36,793 hours, 24,804 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2905 PHX.  CAPTAIN REPORTED FLAPS FAILED TO MOVE ON APPROACH INTO GJT FROM 15 DEGREES TO 35 DEGREES.  MX INSPECTED SYSTEM AND PERFORMED NUMEROUS OPERATIONAL CHECKS AND COULD NOT DUPLICATE MALFUNCTION.
